# SDR NSVA20070200

- Difficulty date: August 2, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N203CJ
- Make and model: Saab 340B
- Aircraft serial: 203
- Aircraft time: 34,199 hours, 40,685 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Downlock Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR INDICATOR WILL NOT ILLUMINATE IN FLIGHT WITH GEAR DOWN.  RESECURED LOCK DOWN SWITCH CONNECTOR AT RT MAIN LANDING GEAR IAW AMM 61-65-02, OPS CHECK GOOD.
